# SDR SWAA2022031550528

- Difficulty date: August 13, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 18,046 hours, 7,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ELECTRONICS COMPARTMENT LEFT OTBD FLOOR BOARD SUPPORT INTERCOSTAL BETWEEN BS 312 AND BS 328 CRACKED AT CENTER FASTENER ATTACH POINT / REMOVED AND REPLACED FLOORBOARD SUPPORT INTERCOSTAL BETWEEN BS 312 AND BS 328 PER SRM 51-40-02
